MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Model Number 370-1080-03
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
Dr (b)(6) reached out again regarding the quality of bpu.He expressed complaints again regarding the throw length adjuster moving from desired length.He did not use a co-axial.The device was set to the 23mm length and fired at the 33mm length.This happened with one device which will be sent back, they had an additional 25 units on the shelf and requested that i send them all back to quality.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Dr.(b)(6) reached out again regarding the quality of bpu.He expressed complaints again regarding the throw length adjuster moving from desired length.He did not use a co-axial.The device was set to the 23mm length and fired at the 33mm length.This happened with one device which will be sent back, they had an additional 25 units on the shelf and requested that i send them all back to quality.
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformances were found relating to this issue.Twenty seven unopened sample was returned from the customer for review.A visual inspection was performed on five of the returned product.The device worked perfectly fine without any automatic change in stroke length adjuster when test fired on all three stroke lengths.This happens only when the devices stroke length adjuster is not perfectly aligned at its mark.No corrective action can be taken at this time since issue cannot be duplicated.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16963987
Report Number0001625425-2023-01060
Device Sequence Number14762105
Product Code KNW
UDI-Device Identifier00886333224074
UDI-Public00886333224074
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/15/2025
Device Model Number370-1080-03
Device Catalogue Number370-1080-03
Device Lot Number11454376
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer05/08/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown